# SDR CALA2025041803996

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 51,647 hours, 18,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 206579
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FAIL FUNCTIONAL CHECK M1673. (REF AAR NR 1000030861). REMOVED AND INSTALLED EMERGENCY BATTERY PACK ASSY IAW B737 AMM 3 3-51-06-960-805. TEST OK.
